Publication detail

On stability of difference equations with delay

ANASHKIN, O. DIBLÍK, J.

Original Title

On stability of difference equations with delay

English Title

On stability of difference equations with delay

Type

journal article - other

Language

en

Original Abstract

Stability of difference equations with delay is investigated. The new theorem concerning the existence of a stable solution of this problem is proved.

English abstract

Stability of difference equations with delay is investigated. The new theorem concerning the existence of a stable solution of this problem is proved.

Keywords

stability, difference equation, delay

RIV year

2008

Released

02.01.2008

Location

Simferopol, Ukrajina

ISBN

0203-3755

Periodical

Dynamical Systems

Year of study

23

Number

1

State

UA

Pages from

113

Pages to

122

Pages count

10

Documents

BibTex


@article{BUT49348,
  author="Oleg V. {Anashkin} and Josef {Diblík}",
  title="On stability of difference equations with delay",
  annote="Stability of difference equations with delay is investigated. The new theorem concerning the existence of a
stable solution of this problem  is proved.",
  chapter="49348",
  journal="Dynamical Systems",
  number="1",
  volume="23",
  year="2008",
  month="january",
  pages="113--122",
  type="journal article - other"
}